# SDR AUS20030695

- Difficulty date: July 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Casa C212200
- Engine: Garrtt TPE33110
- System (JASC): 8300 · Accessory Gearboxes
- Part: Planetary Gear
- Part number: 31011447
- Condition: Damaged
- Location: Gearbox
- Part time: 217 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE GEARBOX SUN GEAR DAMAGED WHICH IN TURN CAUSED DAMAGE TO THE PLANETARY GEARS. SUSPECT SUN GEAR INCORRECTLY HARDENED DURING MANUFACTURE. FOUND AS A RESULT OF SOAP SAMPLE TESTING.
